| Catalog Number |
8065752451 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during cataract and vitrectomy combination surgery, the vitrectomy probe did not actuate.Reducing the speed from 10,000 cuts per minute to 5,000 cuts per minute did not improve the situation.The procedure was completed on same day by replacing with same product.There was patient contact with suspect product but no impact to the patient.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).